您当前的位置:
首页 >
文章列表页 >
The Mathematical Principle of the Linear Cloning System
更新时间:2026-08-31
    • The Mathematical Principle of the Linear Cloning System

    • Vol. 19, Issue 3, Pages: 122-126(2014)
    • DOI:10.15938/j.jhust.2014.03.001    

      CLC: O231.1
    • Published:2014

    移动端阅览

  • HAO Yi-Nan, GUO Zhi-Zhong. The Mathematical Principle of the Linear Cloning System[J]. 2014, 19(3): 122-126. DOI: 10.15938/j.jhust.2014.03.001.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1061

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Edge Detection and Topological Localization for Targets with Missing Boundaries
A Lightweight Breast Tumor Classification Model Combining Local and Global Features
Breakdown Mechanism of Epoxy Nanocomposites at Different Temperatures
Data Center Server Energy Consumption Prediction Based on xLSTM
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing

Related Author

No data

Related Institution

No data
0